# SDR 08FDEA02965

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Component: Flap
- Component part number: A57970100003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP TRAIL EDGE UPPER AND LOWER SURFACE DELAMINATED AT 15.0 INCH FROM INBD EDGE, MEASURING 5.0 BY 2.0 INCH REPAIRED THE DELAMINATED WEDGE PER EA NR 6-5720-117366.
